Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 17, Number 1  


On optimal recovery of Dirichlet problem from a boundary function known approximately
E. V. Abramova
3
On a certain Fourier multiplier
M. N. Gurov, D. N. Karasev, V. A. Nogin
14
Extensions of pseudo-geometric graphs of the partial geometries $pG_{s-4}(s,t)$
A. K. Gutnova, A. A. Makhnev
21
A study on a class of $p$-valent functions associated with generalized hypergeometric functions
E. El-Yagubi, M. Darus
31
Direct and inverse problems for a singular system with slow and fast variables in chemical kinetics
L. I. Kononenko
39
Oscillatory properties of the Green function of discontinuous boundary value problem for equations of the fourth order
R. Ch. Kulaev
47
A characterization of order bounded disjointness preserving bilinear operators
A. G. Kusraev, S. S. Kutateladze
60
On finite Lipschitz Orlicz–Sobolev classes
R. R. Salimov
64

Mathematical Events
Aleksandr Vasil'evich Abanin (on the occasion of his 60th anniversary)
A. O. Vatulyan, M. I. Karyakin, S. B. Klimentov, Yu. F. Korobeinik, A. G. Kusraev, Yu. S. Nalbandjan
78
In memoriam of Alexander Grothendieck
S. S. Kutateladze
82
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021